# SDR K11A2008121972311

- Difficulty date: December 13, 2006
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB UPPER SURFACE HAS CORROSION ALONG FWD EDGE OF LIGHTENING HOLE.
